| Model Number |
72202683 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that, during a procedure, when checking the device in instrumentation table, the distal portion of the arthropierce was bent to the left and the tip was broken off.It is unknown how the procedure was completed or if there was any surgical delay.No patient complications were reported.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.It was determined the device did not contribute to the reported event.A complaint history review found no similar reported events.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A visual inspection of the returned device found that it is not in its original packaging.The markings on the device confirm the product identification information.The device is worn from use, and the distal tip of the device is bent to the left, and the tip is broken.There are signs of dried liquid on the device.A review of the customer provided image found that the device is slightly bent, and the distal tip of the device appears to be broken off.The complaint was confirmed, and the root cause was associated with unintended use of the device.Factors that could have contributed to the reported event include an application of unintended inappropriate or excessive force to the device, attempted correction of a damaged device, or an impact event inconsistent with normal use.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.